Covid-19 Vaccine side effects
Just came across this website as I searching for any info that might be available linking lingering dizziness post Covid19 vaccine. I am a healthcare worker, in a hospital. I was hesitant to take the new vaccine, but seeing first hand the possibility of dying from this virus I opted to take it. First part of vaccine was in Dec.2020 with second part Jan. 2021. Only side effect was a mildly sore arm. Never sick, never missed a days work. Then in March I began experiencing dizziness. First two episodes passed quickly. On March 13, 2021 I was at work and dizziness struck again, to the point my peers wheeled me to our ER. Long story short, I am 63 yrs old and have ALWAYS been in excellent health. No preexisting conditions. Don't take medication for anything. Went to ENT now, have appointment for VNG and Neurologists but can't get in until May. Dizziness still there all the time. Even just sitting. Sometimes better sometimes worse. My gut tells me this is directly related to the Covid vaccine. I've found out most of my life that when I listen to my gut it's usually spot on.
I can empathize with you. I too am in the same new boat. 😩
so sorry to hear this Carla. Hang in there. IT WILL GET BETTER. Would have been nicer for all of us on this thread had we known the possible effects before, but none of us did. 🙏
My dizziness started in March after having received my 2nd Pfizer vaccine in Jan.
It's been 6 weeks and 3 says since my Oxford AZ vaccine. I have had dizziness, migraines, neck aches and flu symptoms, no arm discomfort whatsoever. During these weeks I have had days when I thought my symptoms had gone but they come back again. Today I felt the chills again but now that's gone. My dizziness hasn't been as bad today but it was more noticeable tonight with any sharp movement. Now I am in bed, I can feel it again. My second vaccine is due next month but I'm very apprehensive about it. Not sure what to do yet. Great to see people reporting back with news that their symptoms have gone. Gives hope to us all, I'm sure.
@thenystagmusHi, sorry you are still suffering from these horrible symptoms. I also find myself thinking that they are going away but they come back again. I think it's worse when I'm in bed but once I relax and stay in that same position, which is usually my left side propped up with pillows, I manage to get off to sleep. It's there again when I wake up. I've spoken to my doctor on the phone and he gave me prochlorperazine but when I looked it up it's an antipsychotic drug. One of the side effects is dizziness. I am going to try and ride this out without meds for now. Hope you feel better soon.
@thelma I’ve read that some people have been given a steroid pack - a course of steroid treatment to help with inflammation. I feel like I’ve come across this on this forum, but also could have been the vestibular Facebook groups I’m on.
Has anyone gotten better? I’ve had 7 weeks of all kinds of side effects-nausea, stuffy and painful ear, headaches, tinnitus, dizziness, and a cloudy head. Has anyone seen improvement? I’m slowly and I mean slowly seeing a little bit of something positive but it’s been a rough haul. Going to PT twice a week and just trying to keep it together. Most of the side effects except for the tinnitus and cloudy head have dissipated. Had no side effects from first shot. This is all from the second. I did have Vestibular Neuritis in 2013 from a flu shot. Could use some good news!
Checking back in following my prior post. Received J&J on March 12th and have had ongoing issues with dizziness, tinnitus, headache, etc. Felt like I may have been improving and then this week I’m back at my worst with feeling almost drunk with extreme headache and tinnitus. I know dizziness varies for most on here but mine feels as though I’m unsteady or moving a bit best I can describe it is not feeling myself or “drunk”.
I was wondering if anyone has experienced neuropathy with their symptoms? In addition to blurred vision and dizziness, I have been getting tingling in top of my head face and then as of late numbness/tingling in my neck radiating into my left arm (shot arm). Other weird nerve pain as well in chest. Have tried steroid pack etc with no luck. Meclizine made me feel much worse with dizziness and Advil etc doesn’t do much. Hoping this goes away soon as it’s been almost a month.
I'm glad to know that I'm not alone in dealing with lasting effects from the vaccine. I got my first dose of Moderna on March 24th, the next day I developed a constant ringing in my ears, predominantly in my right ear. As of today, April 7th, the ringing is still there. I've never had Tinnitus prior, just the every once in a while my ears would ring but only for short periods of time. This has been constant, 24/7 ever since March 25th.
I'm curious if anyone else developed ringing of the ears, and if it eventually went away. My 2nd dose is scheduled for April 24th, but since I've developed this ringing with just the first dose, I'm debating whether or not I want to get the 2nd shot.
Has anyone had an elevated heart rate after their second dose? I am normally at about 74-76 and cannot get lower than 105 since 2nd dose. Anyone have any differences with blood pressure as well?
Yes, it took about a month after 2nd dose, but I am finally feeling better-brain fog & exhaustion lifting , no more vertigo, headaches, nausea, aches, pains, fleeting chills. It was worth it- I am able to see my son & grand daughter - will travel across the country now to see them next month. Would do it again- we will probably have to get yearly booster shots because everyone won’t take this vaccine causing it to keep going, mutating, infecting ,
( try taking alpha lipoic acid & resveratrol - it helped me tremendously . Added to my normal regime- supplements help- turmeric, vitamin D, C, zinc, B complex . Walk outside. Mild exercise . Deep breathing & meditation. You can repair the body )
@tabby hello, i am getting slowly
better with dizziness but tinnitus is constant. I go to work, teach kids, go to acupuncturist, saw ENT, take vitamins ans supplements. Lost a lot of my usual vitality